# SDR ERAA072936

- Difficulty date: April 24, 2001
- Submitted: May 21, 2001
- Operation: General aviation
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- Aircraft time: 14,383 hours
- System (JASC): 8000 · Engine Starting System
- Part: Blower
- Part number: 60692032
- Part serial: 651047
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART IS  INOPERABLE.   MOTOR WON'T START WITH BLOWER ON.  HAVE TO TAP ON PLUG CONNECTOR BOX TO START.  INSTALLING NEW BLOWER SOLVED PROBLEM.  TSO IS ONLY 47.1 HRS.  RETURNING TO CORPORATE ROTABLE ON REPAIR ORDER #  RW-883735 REQUESTING WARRANTY REPAIR.
